# SDR SWIA201541642

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 33,329 hours, 27,518 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT.  RETURNED TO FIELD.  FOUND NOSE STRUT OVER SERVICED CORRECTED, OPS CHECKS GOOD, GEAR SWING ACCOMPLISHED.
